# SDR AUS20040007

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 103827991
- Condition: Faulty
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 1038255514
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MAGNETO ROTATING MAGNETIC SLIPPED ON SHAFT BY APPROXIMATELY 25 DEGREES.
